# SDR MASA2011030102046

- Difficulty date: February 27, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 15,715 hours, 12,597 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: False Activation
- Location: Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FWD EMER EXIT CAUTION DURING TAXI.   ADJUSTED RT FWD EMERGENCY DOOR SENSOR, OP GOOD.
